Meds

Meds

Do the meds actually make you feel normal without heaches fatigue etc when undetectable. And I don’t mean med side effects. Just overall health

A myHIVteam Member said:

I am exhausted daily,,,,,,,,,,, im tired of being tired. Triumeq is what I take..........any others take this and are tired,,,? Joint pain,,,,,,,,leg pain are also hard to deal with daily,,,,,,,,any others?

posted over 1 year ago
A myHIVteam Member said:

I'm older.. in my 60's.. and have LOTS of fatigue. Don't know if its the virus or the meds or the age.

posted over 1 year ago
A myHIVteam Member said:

You should not be on ViiV products they are inferior to Gileads offerings. Triumeq is 950 mg of medicine while Biktarvy is 275 mg. But all the meds wear you down because you are essentially on chemo 24/7/365. It's a nasty disease. They supposedly have long lasting lower doses on the horizon but they are risky because of a greater chance of virological resistance in which case you're screwed. Biktarvy won't be on most formularies until 2019. I'm on Genvoya right now, which is a big improvement over Stribild. It has TAF which is a vast improvement over TDF but still chemo.

edited, originally posted over 1 year ago
A myHIVteam Member said:

Overall health is great on meds, I had depression and fatigue before diagnosis. The depression I live with and the fatigue I sleep with!

posted over 1 year ago
A myHIVteam Member said:

Some side affects can be expected at first. Over all though I've felt very normal, even cured is what my brain says sometimes. But regardless the experience. Do take your meds. Everyone regiment is different. Work with your Doctors.

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in